Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can Zonegran cause fatigue as a side - effect?

Posted by SLS on July 9, 2004, at 15:47:20

In reply to Re: Can Zonegran cause fatigue as a side - effect? SLS, posted by sooshi on July 9, 2004, at 11:29:44

Hi Sooshi.

I still experience itching, but it hasn't been too bad since I reduced the temperature of the water when I take a shower. I hope that continues to do the trick.

I am still plagued with fatigue and weakness that I assume is due to Zonegran. It is not sleepiness. I don't think it is quite as bad today as it was yesterday, so hopefully it will disappear. When you described your early experiences with Zonegran as being tiredness, were you speaking of fatigue, or sleepiness? I'm scared to hope that this stuff will work, but I am encouraged to hear of your continued success with it.

Stay well.

:-)


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:364113
URL: http://www.dr-bob.org/babble/20040704/msgs/364462.html